MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS
Catalog Number 5532-G-311
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 12/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon ps fem component, cemented; cat# 5515-f-301; lot# vhdpd, tri ts baseplate size 3; cat# 5521-b-300; lot# vy3ra, triathlon asymmetric x3 patella; cat# 5551-g-320; lot# n951, simplex p with tobramycin 1 pack; cat# 6197-9-001; lot# mcx020, simplex p with tobramycin 1 pack; cat# 6197-9-001; lot# mdx032.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not available.
 
Event or Problem Description
It was reported that patient's left knee was revised due to infection.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7161767
Report Number0002249697-2018-00034
Device Sequence Number13941109
Product Code MBH
UDI-Device Identifier07613327050639
UDI-Public07613327050639
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2020
Device Catalogue Number5532-G-311
Device Lot Number2A5A84
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2017
Initial Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient Weight91